PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Complexity
Volume
2017
Article Title
Recent Fuzzy Generalisations of Rough Sets Theory: A Systematic Review and Methodological Critique of the Literature
List of Authors
  • Abbas Mardani
  • Mehrbakhsh Nilashi(ORCID ID: http://orcid.org/0000-0003-0099-8299)
  • Madjid Tavana
  • Romualdas Bausys
  • Othman Ibrahim
Article ID
1608147
Article Type
Review Article
No. of Pages
33 Pages
Corresponding Author
Jurgita Antucheviciene
Additional Authors

Invoice Details

Invoice Issue Date
31 January 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$